# SDR P5CA9701293

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt  Elev Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBD ELEVATOR TRAILING EDGE IN CENTER IS SEPARATED.  CLEANED DAMAGED AREA, APPLIED FIBERGLASS OVERLAYS, PER BOEING SRM 51-40-09.  PAINTED REPAIRED AREA IAW MM 57-24-11.
